| Model Number |
147.541S |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported there was a revision surgery to replace a zyfuse ha compression screw that was broken at l4/l5 post operatively.This event occurred in the united kingdom.
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Microscopic evaluation of the specimen under 8x magnification revealed two mechanical deformities, consistent with removal.Disassembly was caused by unthreading the compression nut past the retaining features on the posted screw.No determinations could be made as to the cause of the reported issue.